# SDR 99ZZZX1337

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Snias AS350B
- Aircraft serial: 1173
- Engine: Tmeca ARRIEL1B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9550164470
- Condition: Failed
- Location: Ignition
- Part time: 239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
